# SDR 2004F00226

- Difficulty date: January 15, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N575X
- Make and model: Beech 1900C
- Aircraft serial: UC149
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 114630000121
- Condition: Cracked
- Location: Rudder Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, A CRAC WAS DISCOVERD IN THE RUDDER SKIN.  THE CRACK LOCATION WAS ABOUT 4 INCHES DOWN FROM THE TOP OF THE RUDDER.  THE CRACK SPLIT THE TRAILING EDGE FOR ABOUT 1.5 INCHES THEN CRACKED TO OPPOSITE SIDES OF THE RUDDER FROM EITHER END FOR A TOTAL CRACK LENGTH OF ABOUT 3.5 INCHES.  (M)
